MAUDE Adverse Event Report: COLOPLAST A/S X-FLOW CATHETER; CATHETER, RETENTION TYPE, BALLOON

COLOPLAST A/S X-FLOW CATHETER; CATHETER, RETENTION TYPE, BALLOON
Model Number AB63221002
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information, there was a hair in the sterile package.
 
Additional Manufacturer Narrative
Visual examination of the returned product revealed a hair inside the embossed sheath.This device was manufactured prior to actions implemented in april 2021.

Brand Name
X-FLOW CATHETER
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST A/S MANUFACTURING
9 avenue edmond rostand
sarlat-la-caneda 24206
FR   24206
Manufacturer Contact
usaby angela kilian
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key12790932
Report Number9610711-2021-00109
Device Sequence Number19854068
Product Code EZL
UDI-Device Identifier03600040144442
UDI-Public03600040144442
Combination Product (Y/N)N
PMA/510(K) Number
K013172
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/22/2025
Device Model NumberAB63221002
Device Catalogue NumberAB6322
Device Lot Number7713985
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2021
Initial Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown